ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 22 Issue : 5
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
Warfarin induced benign acral cutaneous lesions in two cardiac patients with decreased protein C and S activity [Anatol J Cardiol]
Anatol J Cardiol. 2008; 8(4): E1-E1

Warfarin induced benign acral cutaneous lesions in two cardiac patients with decreased protein C and S activity

Mutlu Vural1, Servet Usta2, Rabia Kaya3
1From Clinics of Cardiology, Kırşehir State Hospital, Kırşehir, Turkey
2Dermatology, Kırşehir State Hospital, Kırşehir, Turkey
3Pathology, Kırşehir State Hospital, Kırşehir, Turkey



Mutlu Vural, Servet Usta, Rabia Kaya. Warfarin induced benign acral cutaneous lesions in two cardiac patients with decreased protein C and S activity. Anatol J Cardiol. 2008; 8(4): E1-E1

Corresponding Author: Mutlu Vural, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2018 Turkish Society of Cardiology